# SDR R61A201403240462

- Difficulty date: March 24, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N131HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000215
- Aircraft time: 16,354 hours, 12,924 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, APU FIREWALL LT SIDE 351BZ IS CRACKED AT TOP AND BOTTOM.  MAINTENANCE CUT OUT DAMAGE IAW ETD 2014-170-025458.
